Tag Archives: side effects to medicines

January MRI results.

Hi guys.

Just wanted to give you a heads up about my doctor appointments yesterday. It went well and best of all, I got to spend the day with my dad. ūüôā Ok, so not the greatest father/daughter date but the conversations were well worth the drive.

First, my MRI showed stable results. And while that is a praise, it is also a bit of frustration just because of the increasing side effects…mostly numbness/weakness/finger curling¬†in hands, lack of bowel movement on its own and pressure in the neck. This means that the tumors are probably changing density or hardening–there is¬†no way to¬†ever know that but we just have to assume that¬†something is still causing the pressure on the nerves even if they are “not growing.”

So, with my main doctor–we discussed all my questions and current observations about things I notice changing.¬†We discussed again my two possible treatment options. I have a much to think and pray about in the next few weeks. I need to reread the papers¬†my doctor gave me at the beginning of January and¬†review the¬†treatment side effects, talk with my parents and ask a few other questions to another doctor since I will now be on Warfarin blood thinner pills.¬†Not saying that¬†I will do treatments but not saying I am not either at this point. I just¬†need time to really think and pray about things, as yesterday my¬†mind was a bit overwhelmed. Sure, I got all my questions answered, but left with a full mind…because it is my choice; my doctor is not telling me what to do–so I want to be wise in the decision-making process.

As for everything else we discussed, here is a short synopsis:

I am on the last 2 weeks of the steroids. I started¬†today as¬†the first week¬†where I¬†decrease the amount taken everyday. The following week,¬†I go every other day–then I am done and off the pills.¬†One less pill to take in the morning: YAY ūüėÄ

Today, I started taking Warfarin (pills) with my Lovenox. I am officially starting the transition off the Lovenox shots! YAY. ūüėÄ

I saw the pain team again. Because I am on such a low dose of Lyrica, they¬†added one more tablet a day to see if that helps with the tension and numbness I am having…especially the pain in the neck area. We also discussed different stretches for me to do to help loosen my shoulders. I also need to work on my posture and keep my chin in when sitting or standing as that is all related to the shoulders and posture. Time for me to get back into stretching exercises in the morning and also, I am going to restart on my own the physical therapy exercises I remember to help get my left leg muscles back to working.

A day like yesterday can be long, strenuous, and mass information–but I like my doctor team so much that it is like talking to friends. They let me ask my stupid questions, laugh with me as I share stories and offer encouragement when I am frustrated (or crying). I am so thankful for all of¬†them.

And that ends my January chapter…one month of the new year down–11 more to go. ūüôā Thank you for all the support and prayers¬†for me¬†and my family…I am so thankful for you too.

More to come…

8 Comments

Filed under Adjusting to NF2, Family Times, Hospital Trips